Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive had very bad acne the last few months, and recently it cleared up after the use of tetracyclin for a month. so.. im happy about that! but, i have red spots left from where the acne use to exist. they aren't scars, i dont think (the derm doesn't seem to think either). but everyone says they will clear up over time. but really, they are awful. does any one know a method which will speed up the healing process?

i would greatly appreciate any suggestions!!!!!!!!! or methods used in the passed. Thank you!!

Link to post
Share on other sites

I would try asking in the "red marks left after acne" forum. They MAY be able to help you, but time is the only thing that is ever certain.

It is important to ensure that no new acne forms, as that slows down the process. Good look with your antibiotics.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×